| Model Number |
ZCT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a tecnis toric intraocular lens (iol), model zct150 was explanted in a second surgery, from the patient's right eye (od).The iol was exchanged with a different toric lens.It was reported that there was no device issue as this was an unpredictable astigmatism after lasik/resulted in more astigmatism than preoperatively.It was reported that the iol was cut into small pieces to remove at time of surgery and that there was no incision enlargement required, no vitrectomy performed and no sutures needed.There was no patient injury post-op reported.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.